|Withdrawels from HIV meds
Dec 28, 2008
I have a friend that is out of her HIV meds for a couple of weeks due to financial reasons. She is being assured that this is not dangerous, however she is having some problems and I'm wondering if there is any relation by "withdrawel"? Her meds are..A combination of Epivir, Zerit and viramune.
Response from Dr. Henry
Stopping HIV medications is not generally recommended. In your friends case there is a distinct risk for resistance to those drugs to develop quickly when stopped even for several weeks. In addition, the immune system disturbance that occurs after stopping effective HIV meds can lead to a number of health problems both AIDS and non-AIDS related in some patients--another reason stopping HIV meds generally not recommended. KH
Caffeine with atripla
Muscle and Joint Pain
- What Color Is Discharge From Herpes?
- What Are The Chances Of Getting Herpes Or Warts From A Safe Exposure With A Prostitute?
- What Are All The Ways You Can Get Chlamydia?
- Ways Of Passing Hpv To Children
- Risk Using No Condom When One Partner Has Herpes But Not On An Outbreak
- Symptoms Of Gonorrhea In Gay Men
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.